RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 1(97), Pages 135–141 (Mi umn6570)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific notes and problems

On the triangular representation of completely continuous operators with one-point spectra

M. S. Brodskii


Full text: PDF file (694 kB)

Bibliographic databases:

Received: 07.04.1959

Citation: M. S. Brodskii, “On the triangular representation of completely continuous operators with one-point spectra”, Uspekhi Mat. Nauk, 16:1(97) (1961), 135–141

Citation in format AMSBIB
\Bibitem{Bro61}
\by M.~S.~Brodskii
\paper On the triangular representation of completely continuous operators with one-point spectra
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 1(97)
\pages 135--141
\mathnet{http://mi.mathnet.ru/umn6570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=130566}
\zmath{https://zbmath.org/?q=an:0158.14606|0100.32003}


Linking options:
  • http://mi.mathnet.ru/eng/umn6570
  • http://mi.mathnet.ru/eng/umn/v16/i1/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. È. Kisilevskii, “Invariant subspaces of dissipative Volterra operators with nuclear imaginary components”, Math. USSR-Izv., 2:1 (1968), 1–20  mathnet  crossref  mathscinet  zmath
    2. N. I. Baranov, M. S. Brodskii, “Triangular representations of operators with unitary spectrum”, Funct. Anal. Appl., 16:1 (1982), 45–46  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:174
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019